Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Feb 24, 2013, 3:51 AM CST for 15 counties in Texas. It took effect at Feb 25, 2013, 9:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2013, 3:51 AM CST (09:51 UTC)
- In effect from
- Feb 25, 2013, 9:00 AM CST
- Expired
- Feb 25, 2013, 7:55 PM CST
- In force
- 11 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1904 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514 WWUS74 KCRP 240951 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 351 AM CST SUN FEB 24 2013 ...DENSE FOG ACROSS THE AREA THIS MORNING... ...STRONG WINDS EXPECTED MONDAY... .DENSE FOG HAS DEVELOPED THIS MORNING ACROSS THE COASTAL BEND AND BRUSH COUNTRY WITH AN INCREASE IN LOW LEVEL MOISTURE. VISIBILITY AS LOW AS 1/4 MILE CAN BE EXPECTED IN MUCH OF THE AREA. FOG SHOULD LIFT BY MID MORNING. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. BEHIND THE FRONT EXPECT STONG NORTHWESTERLY WINDS TO DEVELOP MONDAY. WINDS OF 30 TO 35 MPH ARE LIKELY FOR MUCH OF THE AREA WITH HIGHER GUSTS. WINDS SHOULD DROP OFF QUICKLY AFTER SUNSET MONDAY. TXZ231>234-240>247-241800- /O.NEW.KCRP.FG.Y.0008.130224T0951Z-130224T1500Z/ /O.NEW.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE... ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 351 AM CST SUN FEB 24 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY. * TIMING...DENSE FOG WILL CONTINUE THROUGH MID MORNING. STRONG WINDS DEVELOP MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * WINDS...30 TO 35 MPH WITH GUSTS TO 45 MPH MONDAY. * VISIBILITY...1/4 MILE OR LESS THROUGH MID MORNING. * IMPACTS...RAPIDLY CHANGING VISIBILITIES ARE LIKELY THIS MORNING CREATING POTENTIALLY HAZARDOUS DRIVING CONDITIONS. STRONG WIND SPEEDS MONDAY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS CAN ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ229-230-239-241800- /O.NEW.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/ LA SALLE-MCMULLEN-WEBB- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...LAREDO 351 AM CST SUN FEB 24 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY. * TIMING...STRONG WINDS DEVELOP MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * WINDS...30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...WIND SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS CAN ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PZ
8 follow-up statements
041 WWUS74 KCRP 241447 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 847 AM CST SUN FEB 24 2013 ...DENSE FOG ADVISORY THIS MORNING TO EXPIRE AT 9 AM... ...STRONG WINDS EXPECTED MONDAY... .A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. BEHIND THE FRONT...EXPECT STRONG NORTHWESTERLY WINDS TO DEVELOP MONDAY. WINDS OF 30 TO 35 MPH ARE LIKELY FOR MUCH OF THE AREA WITH HIGHER GUSTS. WINDS SHOULD DROP OFF QUICKLY AFTER SUNSET MONDAY. TXZ231>234-240>247-242300- /O.EXP.KCRP.FG.Y.0008.000000T0000Z-130224T1500Z/ /O.CON.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE... ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 847 AM CST SUN FEB 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE THIS MORNING AS VISIBILITIES HAVE IMPROVED. THE WIND ADVISORY FOR MONDAY REMAINS IN EFFECT. * TIMING...STRONG WINDS WILL DEVELOP MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * WINDS...30 TO 35 MPH WITH GUSTS TO 45 MPH MONDAY. * IMPACTS...STRONG WIND SPEEDS MONDAY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS CAN ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ229-230-239-242300- /O.CON.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/ LA SALLE-MCMULLEN-WEBB- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...LAREDO 847 AM CST SUN FEB 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY... * TIMING...STRONG WINDS WILL DEVELOP MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * WINDS...30 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...STRONG WIND SPEEDS MONDAY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS CAN ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
331 WWUS74 KCRP 242259 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 459 PM CST SUN FEB 24 2013 ...STRONG WINDS EXPECTED MONDAY ACROSS ALL OF SOUTH TEXAS... .A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY MORNING WITH STRONG TO VERY STRONG NORTHWEST WINDS DEVELOPING IN ITS WAKE. TXZ229>234-239>247-251000- /O.CON.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 459 PM CST SUN FEB 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY... * TIMING...STRONG WINDS WILL DEVELOP MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. THE STRONGEST WINDS SHOULD OCCUR FROM MIDDAY THROUGH MID AFTERNOON. * WINDS...NORTHWEST SUSTAINED 25 TO NEAR 40 MPH WITH GUSTS TO NEAR 50 MPH. * IMPACTS...STRONG WIND SPEEDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ HART
903 WWUS74 KCRP 250921 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 321 AM CST MON FEB 25 2013 ...STRONG WINDS EXPECTED TODAY ACROSS ALL OF SOUTH TEXAS... .A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA LATER THIS MORNING WITH STRONG TO VERY STRONG NORTHWEST WINDS DEVELOPING IN ITS WAKE. TXZ229>234-239>247-252200- /O.CON.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 321 AM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING... * TIMING...STRONG WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. THE STRONGEST WINDS SHOULD OCCUR FROM MIDDAY THROUGH MID AFTERNOON. * WINDS...NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 TO NEAR 50 MPH POSSIBLE. * IMPACTS...STRONG WIND SPEEDS MAY MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ TE
199 WWUS74 KCRP 252140 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 340 PM CST MON FEB 25 2013 ...STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING... .STRONG NORTHWEST WINDS WILL PERSIST LATE THIS AFTERNOON INTO EARLY THIS EVENING BEFORE WINDS WILL DIMINISH. TXZ229>234-239>247-260200- /O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 340 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY 8 PM THIS EVENING. * WINDS...NORTHWEST SUSTAINED 30 TO 35 MPH WITH GUSTS FROM 45 TO OCCASIONALLY OVER 50 MPH...DIMINISHING TO 20 TO 30 MPH LATER THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ TMT
122 WWUS74 KCRP 252208 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 408 PM CST MON FEB 25 2013 ...HIGH WIND WARNING NOW IN EFFECT FOR PORTIONS OF THE COASTAL PLAINS AND BEND... .VERY STRONG NORTHWEST WINDS WILL PERSIST FOR A COUPLE MORE HOURS LATE THIS AFTERNOON AND EARLY THIS EVENING BEFORE WINDS BEGIN TO DIMINISH. TXZ241>244-260000- /O.UPG.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ /O.NEW.KCRP.HW.W.0001.130225T2208Z-130226T0000Z/ /O.NEW.KCRP.WI.Y.0004.130226T0000Z-130226T0200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 408 PM CST MON FEB 25 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 8 PM CST THIS EVENING. * TIMING...VERY STRONG NORTHWEST WINDS THROUGH ROUGHLY 6 PM BEFORE WINDS GRADUALLY DECREASE IN INTENSITY. * WINDS...NORTHWEST SUSTAINED 40 TO NEAR 50 MPH WITH GUSTS FROM 50 TO OCCASIONALLY OVER 55 MPH...DIMINISHING TO 30 TO 40 MPH EARLY THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. MINOR PROPERTY DAMAGE MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ229>234-239-240-245>247-260000- /O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 408 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY 8 PM THIS EVENING. * WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 45 TO OCCASIONALLY OVER 50 MPH...DIMINISHING TO 20 TO 30 MPH LATER THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ HART/KEYS/BARRON
575 WWUS74 KCRP 252350 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 PM CST MON FEB 25 2013 ...HIGH WIND WARNING EXTENDED UNTIL 7PM CST... .VERY STRONG NORTHWEST WINDS WILL PERSIST INTO THE EARLY EVENING HOURS. WINDS WILL THEN GRADUALLY DECREASE IN INTENSITY THROUGH MID TO LATE EVENING. TXZ241>244-260200- /O.EXT.KCRP.HW.W.0001.000000T0000Z-130226T0100Z/ /O.EXT.KCRP.WI.Y.0004.130226T0100Z-130226T0200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 550 PM CST MON FEB 25 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...VERY STRONG NORTHWEST WINDS THROUGH ROUGHLY 7 PM BEFORE WINDS GRADUALLY DECREASE IN INTENSITY. * WINDS...NORTHWEST SUSTAINED 40 TO 45 MPH WITH GUSTS FROM 50 TO OCCASIONALLY OVER 55 MPH...DIMINISHING TO SUSTAINED 30 TO 40 MPH EARLY THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. MINOR PROPERTY DAMAGE MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ229>234-239-240-245>247-260200- /O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 550 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY 8 PM THIS EVENING. * WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 45 TO OCCASIONALLY OVER 50 MPH...DIMINISHING TO 20 TO 30 MPH LATER THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ HART/KEYS
701 WWUS74 KCRP 260052 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 652 PM CST MON FEB 25 2013 ...HIGH WIND WARNING ALLOWED TO EXPIRE... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST... .THE STRONGEST NORTHWEST WINDS HAVE PEAKED IN INTENSITY BUT OVERALL WINDS WILL REMAIN HIGH THROUGH 8PM. A GRADUAL DECREASE IN INTENSITY SHOULD CONTINUE THEREAFTER. TXZ241>244-260200- /O.EXP.KCRP.HW.W.0001.000000T0000Z-130226T0100Z/ /O.CON.KCRP.WI.Y.0004.130226T0100Z-130226T0200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 652 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS CONTINUING INTO THE EARLY EVENING HOURS. * WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 40 TO 45 MPH. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ TXZ229>234-239-240-245>247-260200- /O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 652 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS CONTINUING INTO THE EARLY EVENING HOURS.. * WINDS...NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ HART/KEYS
728 WWUS74 KCRP 260155 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 755 PM CST MON FEB 25 2013 ...WIND ADVISORY EXTENDED UNTIL 9 PM CST FOR SOUTHERN COASTAL BEND AND PLAINS... .GUSTY WINDS IN EXCESS OF 40 MPH PERSIST ACROSS THE SOUTHERN COASTAL BEND AND PLAINS. THUS...THE WIND ADVISORY IS BEING EXTENDED. TXZ229>234-239-240-245>247-260300- /O.CAN.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 755 PM CST MON FEB 25 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY FOR THE BRUSH COUNTRY AND NORTHERN COASTAL BEND. WHILE GUSTY WINDS MAY OCCASIONALLY OCCUR OVER THE NEXT HOUR. OVERALL...A GENERAL WEAKENING OF THE WINDS WILL CONTINUE THROUGH THE REST OF THE EVENING. $$ TXZ241>244-260300- /O.EXT.KCRP.WI.Y.0004.000000T0000Z-130226T0300Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 755 PM CST MON FEB 25 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS CONTINUING INTO THE MID EVENING HOURS. * WINDS...NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS FROM 40 TO 45 MPH. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ HART
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Feb 23, 10:29 PM CST, 5 hours 22 minutes earlier.
Area forecast discussion, Feb 23, 10:29 PM CST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1029 PM CST SAT FEB 23 2013
.DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR PREVAILING AT FIRST ALL TERMINALS WITH CONDITIONS
TRANSITIONING TO MVFR/IFR. MAINLY CLEAR SKIES TO START OFF THE TAF
PERIOD WITH MVFR CLOUD DECK PROG TO DVLP LATE TONIGHT...AFFECTING
KCRP/KALI FIRST AND KLRD/KVCT LAST. CIGS WILL BE AT MVFR LEVELS
THROUGH SUN MRNG THOUGH KLRD/KVCT MAY FLIRT WITH VFR CONDITIONS AT
TIMES. CIGS TO LOWER FARTHER SUN AFTN AND EVENING AND GREATER LLVL
MOISTURE INFLUX DVLPS WITH LOW END MVFR TO HIGH END IFR CONDITIONS
POSSIBLE LATE IN THE DAY ON SUNDAY. KALI/KVCT MAY ALSO XPRIENCE
MVFR VSBYS LATER TONIGHT. LIGHT ESE WINDS REST OF TONIGHT WILL
BECOME A LITTLE MORE MODERATE IN INTENSITY DURING THE DAY SUN WITH
SE DIRECTION PREVAILING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 53 74 60 73 43 / 10 10 20 10 0
VICTORIA 45 72 58 70 39 / 10 10 30 20 0
LAREDO 54 81 57 73 44 / 0 10 10 10 0
ALICE 51 76 59 73 41 / 0 10 20 10 0
ROCKPORT 56 70 60 71 47 / 10 20 30 20 0
COTULLA 48 77 56 70 38 / 0 10 20 10 0
KINGSVILLE 53 76 61 73 40 / 0 10 20 10 0
NAVY CORPUS 59 70 61 72 50 / 10 20 20 20 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
GM...NONE.
&&
AVIATION...HART/79Hazardous weather outlook, Feb 23, 3:55 PM CST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 355 PM CST SAT FEB 23 2013 TXZ229>234-239>247-242200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 355 PM CST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP MONDAY BEHIND A COLD FRONT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF SOUTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-242200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 355 PM CST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY MONDAY BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:20 AM CST | Gale Watch | CRP | 12 hr | |
| Feb 24, 3:51 AM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 6 more | 5 hr |
| Feb 24, 4:41 AM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 40 hr |
| Feb 24, 3:20 PM CST | Gale Warning | CRP | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.